Comparison of (Co)Homologies of Branched Covering Spaces and Twisted Ones of Basespaces I

Koji Cho, Masaaki Yoshida

研究成果: ジャーナルへの寄稿記事

4 引用 (Scopus)
元の言語英語
ページ(範囲)111-122
ページ数12
ジャーナルKyushu Journal of Mathematics
48
発行部数1
DOI
出版物ステータス出版済み - 1 1 1994

Fingerprint

Branched Covering
Covering Space
Homology

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Comparison of (Co)Homologies of Branched Covering Spaces and Twisted Ones of Basespaces I. / Cho, Koji; Yoshida, Masaaki.

:: Kyushu Journal of Mathematics, 巻 48, 番号 1, 01.01.1994, p. 111-122.

研究成果: ジャーナルへの寄稿記事

@article{90588a78d2044434ac59aeb4297c676a,
title = "Comparison of (Co)Homologies of Branched Covering Spaces and Twisted Ones of Basespaces I",
author = "Koji Cho and Masaaki Yoshida",
year = "1994",
month = "1",
day = "1",
doi = "10.2206/kyushujm.48.111",
language = "English",
volume = "48",
pages = "111--122",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "1",

}

TY - JOUR

T1 - Comparison of (Co)Homologies of Branched Covering Spaces and Twisted Ones of Basespaces I

AU - Cho, Koji

AU - Yoshida, Masaaki

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=85008063866&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85008063866&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.48.111

DO - 10.2206/kyushujm.48.111

M3 - Article

VL - 48

SP - 111

EP - 122

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 1

ER -